BibTeX record journals/jossac/ZhouM18

download as .bib file

@article{DBLP:journals/jossac/ZhouM18,
  author    = {Deqin Zhou and
               Chunlai Mu},
  title     = {Control and Stabilization of the Rosenau Equation Posed on a Periodic
               Domain},
  journal   = {J. Systems Science {\&} Complexity},
  volume    = {31},
  number    = {4},
  pages     = {889--906},
  year      = {2018},
  url       = {https://doi.org/10.1007/s11424-018-6258-1},
  doi       = {10.1007/s11424-018-6258-1},
  timestamp = {Wed, 02 May 2018 15:23:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jossac/ZhouM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI